Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 149, NWS Bismarck, ND

July 22, 2012Emmons County, McIntosh County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2012, 4:45 PM CDT for Emmons County, McIntosh County, North Dakota. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2012, 4:45 PM CDT (21:45 UTC)
Expired
Jul 22, 2012, 5:45 PM CDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
2.5 in
Wind
70.0 mph

Counties Emmons County, ND, McIntosh County, ND

The radar

The Bismarck radar (KBIS), 115 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 4:55 PM CDTTSTM WND GST 60Zeeland, NDA FEW TREE BRANCHES WERE DOWN.
Jul 22, 4:55 PM CDTHAIL 1Zeeland, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2012-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2012-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2770 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

375 
WUUS53 KBIS 222145
SVRBIS
NDC029-051-222245-
/O.NEW.KBIS.SV.W.0149.120722T2145Z-120722T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
445 PM CDT SUN JUL 22 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  SOUTHWESTERN MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA

* UNTIL 545 PM CDT

* AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
  TO TENNIS BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THIS STORM WAS LOCATED 5 MILES SOUTH OF HAGUE...OR 71 MILES
  SOUTHEAST OF BISMARCK...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ZEELAND AND VENTURIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL AND SIGNIFICANT WIND DAMAGE. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING AND AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4606 10003 4598 9933 4593 9935 4594 10007
TIME...MOT...LOC 2144Z 275DEG 11KT 4596 9994
WIND...HAIL 70MPH 2.50IN

$$

HEINERT
3 follow-up statements
731 
WWUS53 KBIS 222201
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
501 PM CDT SUN JUL 22 2012

NDC029-051-222245-
/O.CON.KBIS.SV.W.0149.000000T0000Z-120722T2245Z/
EMMONS ND-MCINTOSH ND-
501 PM CDT SUN JUL 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MCINTOSH AND SOUTHEASTERN EMMONS COUNTIES UNTIL 545 PM CDT...

AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
NEAR ZEELAND...OR 73 MILES SOUTHEAST OF BISMARCK...MOVING EAST AT 15
MPH.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. A TRAINED WEATHER 
SPOTTER IN ZEELAND REPORTED 60 MPH WINDS AND QUARTER SIZED HAIL. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

LOCATIONS IMPACTED INCLUDE...
  ZEELAND AND VENTURIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4606 10003 4598 9933 4593 9935 4594 10007
TIME...MOT...LOC 2200Z 275DEG 11KT 4596 9987
WIND...HAIL 70MPH 1.50IN

$$

HEINERT
915 
WWUS53 KBIS 222217
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
517 PM CDT SUN JUL 22 2012

NDC029-051-222245-
/O.CON.KBIS.SV.W.0149.000000T0000Z-120722T2245Z/
EMMONS ND-MCINTOSH ND-
517 PM CDT SUN JUL 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MCINTOSH AND SOUTHEASTERN EMMONS COUNTIES UNTIL 545 PM CDT...

AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ZEELAND...OR 75 MILES SOUTHEAST OF BISMARCK...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  VENTURIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4606 10003 4598 9933 4593 9935 4594 10007
TIME...MOT...LOC 2217Z 275DEG 11KT 4596 9979
WIND...HAIL 60MPH 1.00IN

$$

HEINERT
337 
WWUS53 KBIS 222235
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
535 PM CDT SUN JUL 22 2012

NDC029-222245-
/O.CAN.KBIS.SV.W.0149.000000T0000Z-120722T2245Z/
EMMONS ND-
535 PM CDT SUN JUL 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EMMONS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4594 9983 4604 9985 4598 9933 4593 9935
TIME...MOT...LOC 2235Z 275DEG 11KT 4595 9971

$$

NDC051-222245-
/O.CON.KBIS.SV.W.0149.000000T0000Z-120722T2245Z/
MCINTOSH ND-
535 PM CDT SUN JUL 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MCINTOSH COUNTY UNTIL 545 PM CDT...

AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR GREENWAY...OR 77 MILES SOUTHEAST
OF BISMARCK...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  VENTURIA.

LAT...LON 4594 9983 4604 9985 4598 9933 4593 9935
TIME...MOT...LOC 2235Z 275DEG 11KT 4595 9971
WIND...HAIL 60MPH <.75IN

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:17 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 22, 2:17 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
217 PM CDT SUN JUL 22 2012

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...

FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE CHANCES FOR
THUNDERSTORMS SOUTH THIS AFTERNOON/TONIGHT/MONDAY MORNING...AND
WEST INTO CENTRAL MONDAY NIGHT. MODELS IN DECENT AGREEMENT SO WILL
USE A BLEND.

CURRENTLY...SFC HIGH PRESSURE BUILDING INTO THE NORTHERN PLAINS
FROM SOUTHERN CANADA. CHANCES FOR THUNDERSTORMS WILL BE FOCUSED
ALONG A LINGERING FRONTAL BOUNDARY NEAR THE NORTH DAKOTA/SOUTH
DAKOTA BORDER AREA TODAY/TONIGHT...SUPPORTED BY A MID LEVEL S/WV
IMPULSE LIFTING ACROSS THE CENTRAL ROCKIES AND INTO THE DAKOTAS
LATE TODAY INTO THE OVERNIGHT. STRONG TO SEVERE STORMS WILL BE
POSSIBLE WITH PLENTY OF EFFECTIVE SHEAR AND MUCAPE. WHILE A FEW
OBS SITES HAVE HIT 100 HI...OVERALL TREND IS SFC DEWPOINTS
DROPPING WITH DRY AIR ADVECTION AND A NORTHWEST MIXING WIND
ACCOMPANYING PRESSURE RISES. THUS NO HEAT HEADLINES WILL BE
ISSUED.

COOLER AND DRIER FOR MONDAY WITH SURFACE HIGH PRESSURE OVER NORTH
DAKOTA. LINGERING STORMS ACROSS THE SOUTH IN THE MORNING WITH THE
AFOREMENTIONED IMPULSE ADVECTING EAST ACROSS NORTHERN SOUTH
DAKOTA. PRECIPITATION SHOULD MOSTLY DISSIPATE BY THE AFTERNOON.

NEXT CHANCE OF THUNDERSTORMS WILL MOVE INTO WESTERN NORTH DAKOTA
MONDAY NIGHT...POSSIBLY DEVELOPING INTO CENTRAL PORTIONS OF THE
STATE LATE. WILL KEEP THE HIGHER POPS WEST WITH SLIGHT CHANCES
CENTRAL.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...

TUESDAY/TUESDAY NIGHT LOOK TO BE THE MOST ACTIVE PERIODS IN TERMS OF
POTENTIAL FOR SEVERE WEATHER. SPC HAS THIS HIGHLIGHTED AS WELL. THIS
IS IN TANDEM WITH AN UPPER LEVEL LOW MOVING ACROSS SOUTHERN CANADA
PROVIDING FOR LARGE SCALE ASCENT AND AN ASSOCIATED SURFACE COLD
FRONT BEING THE FOCUS FOR LOW LEVEL CONVERGENCE. MOISTURE AND
INSTABILITY WILL ALREADY BE IN PLACE. IT APPEARS THAT THE BEST
THREAT FOR SEVERE WEATHER WOULD RESIDE IN THE WEST AND FAR SOUTH
TUESDAY DURING THE DAY TUESDAY...THEN SHIFTING EAST TUESDAY NIGHT.
SHOWERS AND THUNDERSTORMS SHOULD LINGER IN THE JAMES RIVER VALLEY
THROUGH WEDNESDAY MORNING. A DRIER/COOLER/MORE STABLE NORTHWEST FLOW
DEVELOPS IN THE WEST WEDNESDAY AND SPREADS EAST WEDNESDAY AFTERNOON
INTO THURSDAY. H85 TEMPS WILL BE TRENDING DOWNWARD THROUGH THURSDAY
AND FRIDAY RANGING FROM +16C IN THE NORTH TO +20C SOUTHWEST. SURFACE
TEMPS WILL RESPOND TO THIS WITH HIGHS IN THE UPPER 70S NORTH TO MID
80S FAR SOUTH. ALTHOUGH MOST AREAS WILL BE DRY THURSDAY...THE NORTH
CENTRAL WITH STILL BE UNDER THE INFLUENCE OF THE UPPER LOW/WRAP
AROUND MOISTURE AND HAVE CONTINUED WITH A SLIGHT CHANCE OF
SHOWERS/THUNDERSTORMS. FRIDAY LOOKS TO BE A VERY NICE DAY WITH DRY
AND PLEASANT CONDITIONS. A COUPLE OF WEAK DISTURBANCES ARE THEN
FORECAST TO MOVE THROUGH SATURDAY NIGHT INTO SUNDAY PRODUCING A
SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS.

&&

.AVIATION...VFR CEILINGS AND VISIBILITIES ARE EXPECTED UNTIL 09Z
MONDAY. THEREAFTER...AN AREA OF IFR TO MVFR CEILINGS WILL MOVE INTO
KMOT BY 09Z MONDAY...AND GIVE A GLANCING BLOW OF SCT TO POSSIBLY BKN
MVFR CEILINGS AT KISN AND KJMS AFTER 09Z. DO THINK THAT KMOT WILL
RECEIVE THE BEST CHANCE FOR IFR CEILINGS WHILE SCT MVFR CEILINGS ARE
MORE LIKELY AT KISN/KJMS. IN ADDITION...AN AREA OF SHOWERS AND
THUNDERSTORMS WILL MOVE INTO SOUTHWEST NORTH DAKOTA AFTER 09Z MONDAY
AND MAINLY AFFECT KDIK. HAVE DECIDED TO USE A VCTS AT KDIK BEGINNING
AT 11Z MONDAY AND MONITOR AS THE THUNDERSTORMS DEVELOP.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...NH
LONG TERM/AVIATION...KS
Hazardous weather outlook, Jul 22, 2:23 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
223 PM CDT SUN JUL 22 2012

NDZ001>005-009>013-017>023-025-231930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-
223 PM CDT SUN JUL 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED TO ENTER WESTERN NORTH DAKOTA MONDAY
EVENING AND CONTINUE INTO THE OVERNIGHT. SCATTERED TO WIDESPREAD
THUNDERSTORMS ARE EXPECTED TO REDEVELOP TUESDAY AFTERNOON ACROSS
MUCH OF WESTERN AND CENTRAL NORTH DAKOTA AND IMPACT THE AREA
THROUGH THE NIGHT. SOME STORMS MAY BE SEVERE MONDAY NIGHT THROUGH
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY NIGHT...TUESDAY...TUESDAY
NIGHT.

NDZ031>037-040>048-050-051-231930-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
223 PM CDT SUN JUL 22 2012 /123 PM MDT SUN JUL 22 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND SOUTH
OF I-94 LATE THIS AFTERNOON AND THROUGH THE EVENING. A FEW OF
THESE STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING
WINDS...ESPECIALLY ACROSS THE JAMES RIVER VALLEY THROUGH LAKE OAHE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED TO ENTER WESTERN NORTH DAKOTA MONDAY
EVENING AND CONTINUE INTO THE OVERNIGHT. SCATTERED TO WIDESPREAD
THUNDERSTORMS ARE EXPECTED TO REDEVELOP TUESDAY AFTERNOON ACROSS
MUCH OF WESTERN AND CENTRAL NORTH DAKOTA AND IMPACT THE AREA
THROUGH THE NIGHT. SOME STORMS MAY BE SEVERE MONDAY NIGHT THROUGH
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTH CENTRAL NORTH DAKOTA
THIS AFTERNOON AND EVENING. SPOTTER ACTIVATION MAY BE NEEDED
AGAIN MONDAY NIGHT...TUESDAY...TUESDAY NIGHT.

HEINERT

In the hours before

Special weather statement, Jul 22, 3:16 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
316 PM CDT SUN JUL 22 2012

NDZ051-222115-
DICKEY-
316 PM CDT SUN JUL 22 2012

...SPECIAL WEATHER STATEMENT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM OVER WEST CENTRAL DICKEY COUNTY...MOVING
EAST AT 10 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ELLENDALE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:41 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams64 min
Jul 21, 7:44 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie61 min
Jul 21, 8:42 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Williams24 min
Jul 21, 8:49 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie56 min
Jul 21, 10:14 PM CDTSevere Thunderstorm WarningBISBurke, Divide61 min
Jul 22, 12:00 AM CDTSevere Thunderstorm WarningBISBurke, Renville, Ward30 min
Jul 22, 4:27 PM CDTSevere Thunderstorm WarningBISEmmons, McIntosh63 min
Jul 22, 5:08 PM CDTAreal Flood AdvisoryBISEmmons, McIntosh2 hr
Jul 22, 5:29 PM CDTSevere Thunderstorm WarningBISMcIntosh61 min
Jul 22, 5:48 PM CDTSevere Thunderstorm WarningBISLaMoure57 min
Jul 22, 6:09 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh66 min
Jul 22, 6:48 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure47 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.